# SDR ASAA2014073108740

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,282 hours, 8,861 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED TC 78273000, ENGINE NR 1 MAINTENANCE MESSAGE 73-20171 INTERNAL EEC FAULT DISPLAYED IN RECENT FAULTS.  ACFT GROUNDED.
